# SDR FDEA201704221253

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270298004
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251YH HAS PUNCTURED/CRACKED/DISBONDED. REPAIRED DAMAGED ON MAIN CABIN FLOOR PANEL 251YH IAW A300-600-SRM 53-10-20   PARA 8B FIG 203.
